Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Gabapentin causes sleepiness when discontinued experiencing terrible pain suggestion

Premium Questions

Dr. Pavan Kumar Gupta MD

I am a disabled korea veterian an am taking gabapentin for feet pain an seems all I want to do is sleep a lot I'm 80 yrs old an my sugar is border line ?my question is mostly about reaction taking ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Divya Agarwal MD

mentally and being very sleepy. Does this side effect subside as your body adjusts to the drug when you ...Is gabapentin a drug you can use long term for fibromyalgia? Also how effective is this drug ... View answer

Answered by : Dr. Divya Agarwal ( Rheumatologist)
Dr.  Ajay Panwar MD

for over 2 years for facial nerve pain. His primary doctor suggested that he stop taking the medication because he seemed tired and he thought the gabapentin might be the cause. After being off... View answer

Answered by : Dr. Ajay Panwar ( Neurologist)
Dr.  Ashok Kumar MD

:30 am. I had a terrible reaction of sleepiness, dizziness , and weird feelings in my head, sort ... not in office but I don t want to take Gabapentin again! Also I take 7.5 mg of Hydrocodone at noon... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.   Dariush Saghafi MD

I am experiencing falling asleep while talking, working and driving. I am not anemic, I get plenty ... I am writing info my writing becomes so small and I just drop off. when I awake I am disoriented. My ... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)

Public Forum Discussions

Dr.  Jose Ignacio Artero Muñoz MD

a rupture disc that was broken in pieces , when I stand the pain is terrible ,had a nerve study yesterday ... because it makes me sleepy so I thought I will start since having terrible... View answer

Answered by : Dr. Jose Ignacio Artero Muñoz ( General & Family Physician)
Dr. Penchila Prasad Kandikattu MD

I am currently takeing 100mg of gabapentin and having bad upset stomachs . very sleepy and not sure ... and pain. can u give me any suggestions for the upset stomach ...thruout the day 3 times a... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Ashok Kumar Dash MD

experienced intestinal pain- can this happen with gabapentin at this 1200 mg dosage - I did not have this when ...I am on gabapentin due to probable ulna nerve damage . I have increased... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. PALLETI SUJITH KUMAR MD

I have what my doctor thinks is Post Herpetic pain. It is in the left trigeminal region. Two doctors have ordered Gabpentin for this episode. My problem is my daughter thinks I halucinate when I am ... View answer

Answered by : Dr. PALLETI SUJITH KUMAR ( General & Family Physician)
Dr.  ROHIT THOMAS MD

SLEEPY plus the shakiness has been terrible! But after reading the possible side effects in this article ... View answer

Answered by : Dr. ROHIT THOMAS ( General & Family Physician)

Mobile Questions and Answers

Dr. Naveen Kumar Sharma MD

Heart pain occurs when either blood supply to heart is not adequate. This condition is called angina. It can also heart if heart has to pump blood above its capacity like in valve problem or High BP....

Niraj Modi MD

It can be due to infection or improper hygiene after urination or after sex. I suggest if you have pain and swelling then talk to doctor. If not then maintain good hygiene and check for next time. Hit thanks...

Dr. M. Vamsi Krishna MD

Dear i understaand your concern.in my opinion this may be due to infection inyour intestine or this can be infection of organs around uterous.we call it as pelvic inflammatory disease.i suggest you to meet...